Nonintrusive approximation of parametrized limits of matrix power algorithms – application to matrix inverses and log-determinants

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02265547
Contributor : Fabien Casenave <>
Submitted on : Saturday, August 10, 2019 - 10:09:58 AM
Last modification on : Monday, August 12, 2019 - 1:16:16 AM

Links full text

Identifiers

Citation

Fabien Casenave, Nissrine Akkari, Alexandre Charles, Christian Rey. Nonintrusive approximation of parametrized limits of matrix power algorithms – application to matrix inverses and log-determinants. ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2019, 53 (1), pp.219-248. ⟨10.1051/m2an/2018048⟩. ⟨hal-02265547⟩

Share

Metrics

Record views

56